MathSciNet Relay Station
MathSciNet bibliographic data
MR2532552 (2010g:34196) 34K40
Candan, T.; Dahiya, R. S. Positive solutions of first-order neutral differential equations. Appl. Math. Lett. 22 (2009), no. 8, 1266–1270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement